# SDR AALA20130405016

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 36,434 hours, 15,241 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: 0851HT1
- Condition: Defective
- Location: Pitot Tube
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DCA - INFLIGHT MIA-LGA. (REPEAT ITEM)  CREW REPORTED THE CAPTAINS PRIMARY FLIGHT DISPLAY INDICATIONS WENT TO AN ABNORMAL INDICATION.  AIRSPEED DISAGREE ANNUNCIATION.  FLIGHT DIVERTED DCA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PITOT PROBE TUBE/ELECTRICAL PLUG ON HEATER ASSCOCIATED WITH THE TUBE.  SYSTEM GROUND CHECK NORMAL OPERATION.
